# SDR DALA2024103110531

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON CONNECTORS 7542VC AND 7540VC OF INTERCONNECTING STRUT ON RH WING. CORRECTIVE ACTION: REPLACED CONNECTORS AS PER AIRBUS AWM 27-51-11, AWM 27-51-12, ESPM 20-44- 11 PAGEBLOCK 0101 CONFIG 01 AND AIRBUS ESPM 20-52-21-760-00002. (0636436)
